# SDR SWIA200921875

- Difficulty date: June 25, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,681 hours, 13,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT INOP.  (FLT 5946)  RELAMPED EMERGENCY LIGHT.
